# SDR 2006UALA01879

- Difficulty date: September 26, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N351UA
- Make and model: Boeing 737322
- Aircraft serial: 24319
- Aircraft time: 52,211 hours, 28,743 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Condition: Gouged
- Location: Apu Bleed Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE BS 1040 FRAME AFTSIDE OF WEB GOUGED AT 1B EDGE OF APU BLEED AIR SUPPLY DUCT ACCESS HOLE.  *S/D*  MAJOR REPAIR:  REMOVED DAMAGE.  FABRICATED AND INSTALLED DOUBLER REPAIR.
